# SDR 2007UALA02668

- Difficulty date: July 15, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 66,705 hours, 7,603 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Wall: Aisle Acro
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WALL EEL INOP:  AISLE ACROSS LAV 100.  REPAIRED FEEDER WIRE
